# SDR ZW0A0204606

- Difficulty date: March 7, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 7,717 hours, 4,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AROUND E/E COMPARTMENT DOOR FRAME.  REMOVED AND REPLACED DOOR PAN STRUCTURE.
